ACM DL

Journal of the ACM (JACM)

Menu

Search Issue
enter search term and/or author name

Archive


Journal of the ACM (JACM), Volume 26 Issue 3, july 1979

Theorem Proving by Covering Expressions
L. J. Henschen
Pages: 385-400
DOI: 10.1145/322139.322140

Two Algorithms for Determining Volumes of Convex Polyhedra
Jacques Cohen, Timothy Hickey
Pages: 401-414
DOI: 10.1145/322139.322141

An Optimal Algorithm for Finding the Kernel of a Polygon
D. T. Lee, F. P. Preparata
Pages: 415-421
DOI: 10.1145/322139.322142

The Tree-to-Tree Correction Problem
Kuo-Chung Tai
Pages: 422-433
DOI: 10.1145/322139.322143

Significant Improvements to the Hwang-Lin Merging Algorithm
Glenn K. Manacher
Pages: 434-440
DOI: 10.1145/322139.322144

The Ford-Johnson Sorting Algorithm Is Not Optimal
Glenn K. Manacher
Pages: 441-456
DOI: 10.1145/322139.322145

Search within a Page
H. R. Strong, G. Markowsky, A. K. Chandra
Pages: 457-482
DOI: 10.1145/322139.322146

Some A-Stable and L-Stable Methods for the Numerical Integration of Stiff Ordinary Differential Equations
T. D. Bui
Pages: 483-493
DOI: 10.1145/322139.322147

Scaling for Numerical Stability in Gaussian Elimination
Robert D. Skeel
Pages: 494-526
DOI: 10.1145/322139.322148

Maximal Order and Order of Information for Numerical Quadrature
Arthur G. Werschulz
Pages: 527-537
DOI: 10.1145/322139.322149

Approximation Algorithms for Some Postman Problems
Greg N. Frederickson
Pages: 538-554
DOI: 10.1145/322139.322150

A Comparison of Multilevel break and next Statements
Brenda S. Baker, S. Rao Kosaraju
Pages: 555-566
DOI: 10.1145/322139.322151

An NP-Complete Number-Theoretic Problem
Eitan M. Gurari, Oscar H. Ibarra
Pages: 567-581
DOI: 10.1145/322139.322152

Combining Dimensionality and Rate of Growth Arguments for Establishing Lower Bounds on the Number of Multiplications and Divisions
Zvi M. Kedem
Pages: 582-601
DOI: 10.1145/322139.322153